# SDR FDEA202511242204

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42732
- Aircraft time: 11,831 hours, 5,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. STA 285 TO STA 412 & RBL33 TO RBL54.75 ABOVE FLOOR PANEL 222BFF SURFACE SKIN HAS INDENTATION MARKS.   FABRICATED NEW FLOOR PANEL 222BFF, MPN: 141T5856-106, RBL 33- RBL 54.75, STA 285-412 IN   REF. TO BOEING DWG 141T5856-106, AND SR67-53-009. SEE JPF FOR ALL THE WORK PERFORMED.   THIS IS A MAJOR REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90464   NR# 305.
